Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Please respond, I'm in a lot of pain

Posted by on Jul. 28, 2009 at 12:30 PM
  • 19 Replies

If I took a Vicodin, then threw up about 10 minutes later--is it safe to take another Vicodin? I think I probably threw up the first one, but I don't want to overdose.....

Thanks in advance. Oh--and I'm not just some pill-popper or something. I'm in an ass ton of pain from what I think may be a kidney infection...

by on Jul. 28, 2009 at 12:30 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Karinza
by on Jul. 28, 2009 at 12:32 PM

No idea but here's a bump.

Hope you feel better soon!

Keri: Writer & Novelist
Wife to Mike, Stepmom to Nik, Mommy to Danica,
Adoptive Mommy to Enzo, Pac, Sally & Oreo!
in loveamerican footballtoddler girlpuppy(x4)

MikeysMom51108
by on Jul. 28, 2009 at 12:34 PM

Thanks. It hurts so bad..but my husband won't wake up to take me to the damn doctor.

Quoting Karinza:

No idea but here's a bump.

Hope you feel better soon!


Michelle2080
by on Jul. 28, 2009 at 12:35 PM

You won't over dose by taking another. I've had kidney stones and I'd be taking another one if I threw the first one up! 

marshsmom
by on Jul. 28, 2009 at 12:35 PM

I don't think you would OD but I would call a doctor or nurse hotline and make sure.  Maybe you could split the tablet in half???  Hope your feeling better soon!

morethanme_you
by on Jul. 28, 2009 at 12:35 PM

Can you get someone else to take you? If you have a kidney infection, it needs immediate attention, especially since you seem to be nauseous.

Michelle2080
by on Jul. 28, 2009 at 12:36 PM

 Edit....I thought it said kidney stones...but I see you say you think it might be a kidney infection. Still, I'm sure it is painful!

blondie0800
by on Jul. 28, 2009 at 12:36 PM

I would call a dr and ask them.  Part of me thinks you would be ok, but then again, maybe not.  Vicodin isn't a coated pill which means it started to dissolve in your system right away. 

Call a dr and see what they say.  Ask if you are able to cut a pill in half and take that.  If you are throwing up, they should offer some sort of shot for pain control.  Tordol is very popular where I live.  It's non-narcotic and doesn't have the effects of a lot of pian meds.

Also, see if there is something they can give you for the nausea.  Phenergan is a great anti-nausea med and comes in a suppository form that works almost instantly, or in a gel form that you apply to the inside of your wrists.

If you are struggling with this and can't get the right kind of assistance from your dr, it's time for a second opinion!!!!

Good luck to you!!

MrsCosson85
by on Jul. 28, 2009 at 12:37 PM

Best info i can give you is to call a pharmacy and talk to a pharmacist..they can tell you.

RmeWifey01
by on Jul. 28, 2009 at 12:37 PM

Call a nurse hotline or poison control and ask.

Jennylynn86
by on Jul. 28, 2009 at 12:40 PM


Personally, I wouldn't.  Unless you vomited up the pill....and you can see the WHOLE pill in your vomit, then there's no way to know how much your body absorbed.... In the hospital, we would definitely shy away from giving the next dose so soon.... You probably wouldn't overdose, but who's to say it wouldn't happen? There's absolutely no way to know.... Until the next dose of Vicodin is due, I would see if you could take something else for pain....Tylenol, Advil...if you can take it.... None of these are as good as vicodin, I know...To be on the safe side, is there anyway you can go to the doc and get some antibiotics?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)